# SDR CALA2013100791784

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 51,167 hours, 20,553 cycles
- Engine: Iae V2522A5
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Sticks
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OTBD BRAKE STICKING ON TAXI.  REPLACED NR 3 & 4 BRAKES IAW AMM 32-42-27.
